Artinian Hopf algebras are finite dimensional

Chia Hsin Liu*, James J. Zhang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We prove that an artinian Hopf algebra over a field is finite dimensional. This answers a question of Bergen.

Original languageEnglish
Pages (from-to)1679-1680
Number of pages2
JournalProceedings of the American Mathematical Society
Issue number6
Publication statusPublished - 2007 Jun

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Artinian Hopf algebras are finite dimensional'. Together they form a unique fingerprint.

Cite this